# SDR SWIA200718722

- Difficulty date: September 23, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 26,696 hours, 38,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,503 hours, 11,576 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 3708 - SEVERAL EMERGENCY LIGHTS IN THE CABIN ARE INOP.  REPLACED AFT ELBP IAW 33-50-02.  LIGHTING OPS CHECK GOOD AT THIS TIME.
